RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2017, том 14, страницы 980–985 (Mi semr839)  

Математическая логика, алгебра и теория чисел

On semilattices and lattices for families of theories

S. V. Sudoplatovabcd

a Sobolev Institute of Mathematics, Academician Koptyug avenue, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, Pirogova street, 1, 630090, Novosibirsk, Russia
c Institute of Mathematics and Mathematical Modeling, Pushkina Street, 125, 050010, Almaty, Kazakhstan
d Novosibirsk State Technical University, K. Marx avenue, 20, 630073, Novosibirsk, Russia

Аннотация: We define and study semilattices and lattices for $E$-closed families of theories. Properties of these semilattices and lattices are investigated. It is shown that lattices for families of theories with the least generating sets are distributive.

Ключевые слова: $E$-operator, combination of theories, family of theories, least generating set, semilattice, lattice.

Финансовая поддержка Номер гранта
Министерство образования и науки Российской Федерации NSh-6848.2016.1
Российский фонд фундаментальных исследований 17-01-00531_а
Министерство образования и науки Республики Казахстан 0830/GF4
The research is partially supported by the Grants Council (under RF President) for State Aid of Leading Scientific Schools (Grant NSh-6848.2016.1), by Russian Foundation for Basic Researches (Grant No. 17-01-00531), and by Committee of Science in Education and Science Ministry of the Republic of Kazakhstan (Grant No. 0830/GF4).


DOI: https://doi.org/10.17377/semi.2017.14.082

Полный текст: PDF файл (134 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 510.67
MSC: 03C30, 03C50, 54A05, 06B30
Поступила 31 января 2017 г., опубликована 29 сентября 2017 г.
Язык публикации: английский

Образец цитирования: S. V. Sudoplatov, “On semilattices and lattices for families of theories”, Сиб. электрон. матем. изв., 14 (2017), 980–985

Цитирование в формате AMSBIB
\RBibitem{Sud17}
\by S.~V.~Sudoplatov
\paper On semilattices and lattices for families of theories
\jour Сиб. электрон. матем. изв.
\yr 2017
\vol 14
\pages 980--985
\mathnet{http://mi.mathnet.ru/semr839}
\crossref{https://doi.org/10.17377/semi.2017.14.082}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454861900015}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr839
  • http://mi.mathnet.ru/rus/semr/v14/p980

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:54
    Полный текст:7
    Литература:10

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019